# SDR SWAA2015061640726

- Difficulty date: June 13, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 26,260 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 6557463
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA, FLOORBOARD 222BF AFT NUTPLATE FOR SLIDE MOUNT GIRT BAR, BRACKET ASSEMBLY MISSING NUT BOTTOM OF BOARD.  R & R MOUNT IAW SRM.
